Journal of the Mathematical Society of Japan

Inner endomorphisms of an associative algebra.

Akira HATTORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 40-44.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415383

Digital Object Identifier
doi:10.2969/jmsj/00610040

Mathematical Reviews number (MathSciNet)
MR0062111

Zentralblatt MATH identifier
0057.27202

Subjects
Primary: 09.1X

Citation

HATTORI, Akira. Inner endomorphisms of an associative algebra. J. Math. Soc. Japan 6 (1954), no. 1, 40--44. doi:10.2969/jmsj/00610040. https://projecteuclid.org/euclid.jmsj/1261415383


Export citation